# SDR DALA2018111986678

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 73,927 hours, 55,151 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE-AFT CANT. FRAME OF FUSELAGE IS CRACKING AT ALIGNMENT PINS-7 O'CLOCK POS. & 12 O'CLOCK POS. REPAIRED STA 1510 FRAME @ 7 O'CLOCK POSIION PER ERA 497316-14MA. (LP0829967)
